umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Double covers of cubic graphs with oddness 4
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2005 (English)In: Journal of combinatorial theory. Series B (Print), ISSN 0095-8956, Vol. 93, no 2, 251-277 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 93, no 2, 251-277 p.
Identifiers
URN: urn:nbn:se:umu:diva-19786OAI: oai:DiVA.org:umu-19786DiVA: diva2:207378
Available from: 2009-03-11 Created: 2009-03-11

Open Access in DiVA

No full text

By organisation
Mathematics and Mathematical Statistics
In the same journal
Journal of combinatorial theory. Series B (Print)

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf